Normal Ideals of Pseudo-Complemented Distributive Lattices

CJM Vol. 9 (December 2017), pp. 61 – 73.


The notion of normlets and normal ideals are introduced in a pseudocomplemented distributive lattice and then normal ideals are characterized in terms of normlets. Some equivalent conditions are derived for a pseudo-complemented lattice to become a disjunctive lattice. The properties of direct products of normal ideals are studied. A set of equivalent conditions is derived for every prime normal ideal to become a minimal prime ideal in topological terms.

2010 Mathematics Subject Classification: 

Full Paper (PDF): 
PDF icon CJM-Vol 9-2017_05.pdf139.12 KB